# SDR R5KB15752

- Difficulty date: January 9, 2009
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21954
- Aircraft time: 41,363 hours, 21,167 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF ELEVATOR HINGE CHORD CORRODED FROM STA 70 THRU 170.
